Alert archive / Minnesota / Freeze Warnings in 2010

Freeze Warning 2, NWS Twin Cities, MN

October 2, 20109 counties in Wisconsin; 19 counties in Minnesota

NWS Twin Cities, MN issued this freeze warning at Oct 2, 2010, 3:15 PM CDT for 9 counties in Wisconsin; 19 counties in Minnesota. It took effect at Oct 3, 2010, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 2, 2010, 3:15 PM CDT (20:15 UTC)
In effect from
Oct 3, 2010, 1:00 AM CDT
Expired
Oct 3, 2010, 9:00 AM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
All 28 counties

Anoka County, MN, Benton County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Freeborn County, MN, Goodhue County, MN, Isanti County, MN, Kanabec County, MN, Le Sueur County, MN, Mille Lacs County, MN, Morrison County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 51 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WWUS73 KMPX 022015
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 PM CDT SAT OCT 2 2010

...WIDESPREAD FROST OR FREEZE EXPECTED FOR TONIGHT ACROSS
SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.ADVANCING CANADIAN HIGH PRESSURE WILL BRING THE COLDEST
TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF
MINNESOTA AND TO WEST CENTRAL WISCONSIN TONIGHT. WINDS WILL
DECREASE RAPIDLY THIS EVENING AND SKIES WILL BECOME MOSTLY CLEAR.
WITH AFTERNOON READINGS ONLY IN THE 50 TO 55 DEGREE RANGE TODAY... 
TEMPERATURES DON'T HAVE FAR TO DROP TO REACH THE FREEZING MARK.
THE COLDEST READINGS ARE EXPECTED IN WEST CENTRAL WISCONSIN AND
INTO PARTS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA WHERE UPPER
20S TO LOWER 30S WILL BE FOUND. WEST CENTRAL MINNESOTA SHOULD
RECORD TEMPERATURES AT DAYBREAK IN THE LOWER TO MID 30S. 

SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE...
LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME
MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE...
FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE.  

SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE
ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS
MINNEAPOLIS AND ST. PAUL.


MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093-
WIZ014>016-023>028-030415-
/O.UPG.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
/O.NEW.KMPX.FZ.W.0002.101003T0600Z-101003T1400Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-
WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR...
FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
315 PM CDT SAT OCT 2 2010

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS OVERNIGHT LOW
  TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER
  30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091-
092-030415-
/O.CON.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-
FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
315 PM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S 
  SUNDAY MORNING...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BAP
2 follow-up statements
305 
WWUS73 KMPX 030323
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1023 PM CDT SAT OCT 2 2010

...WIDESPREAD FROST OR FREEZE EXPECTED FOR TONIGHT ACROSS
SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.HIGH PRESSURE CENTERED OVER MINNESOTA WILL BRING THE COLDEST
TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF
MINNESOTA AND TO WEST CENTRAL WISCONSIN. TEMPERATURES WILL
CONTINUE TO TUMBLE DOWN INTO THE UPPER 20S AND 30S...AND SHOULD
REACH THE FREEZING MARK SHORTLY AFTER MIDNIGHT OVER PARTS OF EAST
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. IN WEST CENTRAL
MINNESOTA...TEMPERATURES WILL PLUNGE DOWN INTO THE LOWER TO MIDDLE
30S OVERNIGHT. 

SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE...
LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME
MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE...
FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE.

SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE
ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS
MINNEAPOLIS AND ST. PAUL.

MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093-
WIZ014>016-023>028-031130-
/O.CON.KMPX.FZ.W.0002.101003T0600Z-101003T1400Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-
WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR...
FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1023 PM CDT SAT OCT 2 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. 

* THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS OVERNIGHT LOW 
  TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 
  30S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091-
092-031130-
/O.CON.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-
FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
1023 PM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S 
  SUNDAY MORNING...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
045 
WWUS73 KMPX 030822
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 AM CDT SUN OCT 3 2010

...WIDESPREAD FROST OR FREEZE EXPECTED THIS MORNING ACROSS
SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.HIGH PRESSURE CENTERED OVER MINNESOTA WILL BRING THE COLDEST
TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF
MINNESOTA AND TO WEST CENTRAL WISCONSIN. TEMPERATURES WILL
CONTINUE TO TUMBLE DOWN INTO THE UPPER 20S AND 30S. IN WEST
CENTRAL MINNESOTA...TEMPERATURES WILL PLUNGE DOWN INTO THE LOWER
TO MIDDLE 30S OVERNIGHT.

SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE...
LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME
MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE...
FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE.

SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE
ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS
MINNEAPOLIS AND ST. PAUL.

MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093-
WIZ014>016-023>028-031400-
/O.CON.KMPX.FZ.W.0002.000000T0000Z-101003T1400Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-
WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR...
FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
322 AM CDT SUN OCT 3 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS LOW TEMPERATURES
  ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091-
092-031400-
/O.CON.KMPX.FR.Y.0003.000000T0000Z-101003T1400Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-
FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
322 AM CDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S 
  SUNDAY MORNING...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this freeze warning went out at Oct 2, 2:44 PM CDT, 31 minutes earlier.

Area forecast discussion, Oct 2, 2:44 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
244 PM CDT SAT OCT 2 2010

.DISCUSSION...
COLD HIGH PRESSURE CENTERED NEAR THE DAKOTAS/MN BORDER WILL REACH
THE MN/WI BORDER LATE TONIGHT. TEMPERATURES TODAY ARE STRUGGLING
TO MAKE 50 IN WC WI WHICH IS UNDER A BLANKET OF RATHER THICK
CU/SC. SOME MID 50S CURRENTLY ACROSS W MN. WITH MAX TEMPERATURES
RUNNING A GOOD 10 DEGREES COLDER THAN YESTERDAY... DEWPOINTS ONLY
IN THE UPPER 20S TO MID 30S...AND WINDS GOING FLAT THIS
EVENING...RISK OF FROST/FREEZE ACROSS AREA. EVEN DROPPING
TEMPERATURES THEIR TYPICAL 20 DEGREE DINURAL RANGE WOULD BRING
MINS INTO THE UPPER 20S TO MID 30S. TRENDED MINS MORE TOWARD THE
COOLER MAV GUIDANCE. SHRF PROB 32 DEGREES OR LESS SHOWS LARGE AREA
OF 50% PROB ACROSS WISCONSIN/SE AND INTO EC MN. HAVE TO DRAW THE
LINE SOMEWHERE...ISSUED A FREEZE WARNING FOR TONIGHT FOR ROUGHLY
THE EASTERN HALF OF CWA (EXCEPT CORE OF TWIN CITIES METRO) AND
MAINTAINED THE FROST ADVISORY ELSEWHERE (INCLUDING THE CORE OF
TWIN CITIES METRO).

WARMUP WILL BEGIN ON SUNDAY AS HIGH PRESSURE CONTINUES TO TREK EAST
AND SOUTH WINDS PUSH BACK INTO AREA...BUT AFTERNOON HIGHS WILL
STILL BE A BIT COOLER THAN NORMAL. MAY SEE FROST AGAIN MONDAY
MORNING IN WC WI.

REMAINDER OF FORECAST PRETTY MUCH ON TRACK WITH EARLIER DISCUSSIONS.
RIDGE CONTINUES TO BUILD ACROSS AREA THRU MID WEEK AS OMEGA BLOCK
DEVELOPS NEAR THE COASTS. GFS NOW MORE IN LINE WITH EARLIER
GEM/ECMWF RUNS KEEPING THE INFLUENCE OF SHORTWAVE RUNNING ACROSS
CENTRAL CANADA ON WEDNESDAY TO OUR NORTH.

UPCOMING WEEK LOOKS LIKE A GREAT ONE FOR AGRICULTURAL INTERESTS,
LAND MANAGERS PLANNING PRESCRIBED BURNS, AND FOR THOSE AREAS
IMPACTED BY HIGH WATER LEVELS WITH A PROLONGED PERIOD OF WARM AND
DRY WEATHER.

&&

.AVIATION.../18Z TAF ISSUANCE/

MAIN CONCERN IS CLOUD COVER MOVING OUT OF THE NNE ACROSS WESTERN
WISC AND INTO EASTERN MN. CURRENT OBS INDICATE IT WILL STAY ABOVE
MVFR CIGS...AND WITH CELLULAR NATURE...DISSIPATION IS EXPECTED
TOWARD SUNSET. A BIT OF RESIDUAL MOISTURE MAY HANG AROUND WESTERN
WISC THIS EVENING WITH SOME SCATTERED CLOUDS.

OTHER MATTER IS SOME GUSTY WIND THIS AFTERNOON AND MSP/EAU/RNH
WHERE GUSTS AROUND 20 KNOTS PERSIST. SOUNDINGS SUGGEST THAT WILL TAPER
OFF AROUND SUNSET AS WELL.

KMSP...EDGE OF CLOUDS IN WISCONSIN CONTINUE EDGING SLOWLY WESTWARD
AND LAKE ELMO HAS SOME BROKEN-OVERCAST CLOUDS AT 1713Z. WILL NEED
TO INCLUDE BROKEN 3500-5000 FOR A FEW HOURS THIS AFTERNOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR ANOKA-BENTON-
     CARVER-CHISAGO-DAKOTA-FREEBORN-GOODHUE-ISANTI-KANABEC-LE
     SUEUR-MILLE LACS-MORRISON-RICE-SCOTT-SHERBURNE-STEELE-
     WASECA-WASHINGTON-WRIGHT.

     FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR BLUE EARTH-BROWN-
     CHIPPEWA-DOUGLAS-FARIBAULT-HENNEPIN-KANDIYOHI-LAC QUI PARLE-
     MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-
     SIBLEY-STEARNS-STEVENS-SWIFT-TODD-WATONWAN-YELLOW MEDICINE.

WI...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

BAP/TDK
Hazardous weather outlook, Oct 2, 11:25 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1125 AM CDT SAT OCT 2 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1125 AM CDT SAT OCT 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FROST IS EXPECTED LATE TONIGHT AS A LARGE AREA OF HIGH
PRESSURE MOVES ACROSS THE REGION.

FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF SOUTHERN MINNESOTA
AND A SMALL PART OF WEST CENTRAL WISCONSIN. A FEW RIVER POINTS ARE
AT MODERATE FLOOD LEVELS. PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIDESPREAD FROST APPEARS LIKELY ACROSS THE AREA ON SUNDAY
MORNING.

FLOOD WARNINGS REMAIN IN EFFECT INTO NEXT WEEK FOR PARTS OF
SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN.
PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 3:14 AM CDTFrost AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more30 hr

Nearby

Freeze Warnings in Minnesota, 2010Freeze Warnings in Wisconsin, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.